I think I accidently took 2 doses of cymbalta tonight, I didnt even realize it, will anything happe?
Question posted by akitko28 on 8 Sep 2010
Last updated on 8 September 2010
Hi akitko28, I hope you are feeling fine and you already have good advice from Rajeve. I am on several medications and one thing I always do when I get home from the doctor is to put my pills in a daily reminder container. If you take meds throughout the day you can get the ones that say morning, noon and night with the days of the week on it as well, For me it prevents any confusion. I hope that helps a bit to avoid any future mix ups. Fall Queen
If you fell uncomfortable? Please call emergency; overdoses on Cymbalta, the symptoms can vary. Cymbalta overdose symptoms can include:
* Drowsiness; * Vomiting; * Seizures.
A Cymbalta overdose can also cause a dangerous condition called serotonin syndrome. Symptoms of serotonin syndrome include:
* Confusion; * Hallucinations; * A fast heartbeat; * Feeling faint; * Fever;
* Sweating; * Muscle spasms; * Difficulty walking; * Diarrhea.
Take care & be well!
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.